Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On ortho, have scanty flow with spotting, tender and full breasts, nausea, mid-cycle spotting. Cause of concern?

Hey there. I have been on ortho for about six months now.. My period never fails to come when scheduled on the pills. And lasts generally two days but is more of spotting than anything else. The past two months my breast have been extremely tender and full, I have been very nauseas and moody. Today I spotted just a little bit and it worried me since I am not supposed to have a period for another week and a half. Is this something I should be concerned with?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have described can be related to the pill that you are taking. These are all minor self limiting side effects of these pills. It will subside in next few cycles.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor